# SDR ASAA2023022542462

- Difficulty date: February 25, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 70,958 hours, 36,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT STA 947 HAS CORROSION AT LAV MOUNTS AT LBL 20, LBL 40, RBL 20. GROUNDED - YES. REPAIRED FLOOR BEAM AT STA 947 IAW B737-700 SRM 53-70-51-2R-5 REPAIR 5.W= 2" O= .100 R= .0 L= 1.00 D= .100.
